MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300253
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for needle separates from the syringe detected during market usage of the product.No sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The description of the issue is unclear it is not possible to investigate the reported condition, determine the root cause or link to a quality criteria in the customer specification.In addition to this, the end-user refers to a ¿clear piece that holds the needle disconnected¿.Hypoint needle does not have a ¿clear piece¿ and bd cannot take into account this information for the investigation.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.Unconfirmed: no evidence provided.
 
Event or Problem Description
It was reported while using bd hypoint¿ hypodermic needle the needle pulled out of the hub.There was no report of patient impact.The following information was provided by the initial reporter: patient stated the needle fell after he attached it to the syringe.He stated the needle did screw into the syringe but when he took off the needle top it fell.Patient stated that the needle attached to the syringe just fine with no issues, but then all of a sudden the needle just fell off.Clarification provided, the orange needle hub stayed on the syringe however the clear piece that holds the needle disconnected from the orange part, and the needle and clear part fell off.He tried to reconnect but it wouldn't hold.He did not miss a dose as he had another needle to use.He was able to obtain another needle from cvs so he is not missing a needle.
 
Additional Manufacturer Narrative
Investigation summary: no sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The description of the issue is unclear it is not possible to investigate the reported condition, determine the root cause or link to a quality criteria in the customer specification.In addition to this, the end-user refers to a ¿clear piece that holds the needle disconnected¿.Hypoint needle does not have a ¿clear piece¿ and bd cannot take into account this information for the investigation.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.The batch involved in this complaint meets all acceptable quality levels (aql¿s), were manufactured, and released according to applicable procedures and specifications.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.
 
Event or Problem Description

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15748204
Report Number8041187-2022-00648
Device Sequence Number15043934
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public00382903002535
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number300253
Device Catalogue Number300253
Device Lot Number9260744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date11/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown